Ask an expert
Question

24 Nov 2004

Thrush keeps coming back
Last month I had treatment for thrush (ointment) and now I see the symptoms again. This will be the third time I have had thrush because last year I had this for the first time. I don't know if this is caused by the kidney infections that I constently have. For my kidneys the doctor normally gives me the Citra soda and Amoxycillin trihydrate tablets. I practise safe sex and I'm HIV negative so I don't know why this is happening to me.
Answer 351 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Antibiotics can predispose to thrush. If you have to take a course of antibiotics, take Interflora as well, to decrease the risk of thrush.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9370 votes
No
67% - 19371 votes
Vote